# SDR DALA2018122107326

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ANTI FLOAT TAB HAS 6 DENTS ON UPPER SURFACE (MARKED). REPLACED ANTI-FLOAT TAB PER AMDS WC / 2730-4382-RH TAB, ELEVATOR OFF 88-5520-9-0006 73955. (LP0871994)
